Tohoku Mathematical Journal

Notes on toric varieties from Mori theoretic viewpoint

Osamu Fujino

Full-text: Open access

Abstract

The main purpose of this notes is to supplement the paper by Reid: Decomposition of toric morphisms, which treated Minimal Model Program (also called Mori's Program) on toric varieties. We compute lengths of negative extremal rays of toric varieties. As an application, a generalization of Fujita's conjecture for singular toric varieties is obtained. We also prove that every toric variety has a small projective toric $\bQ$-factorialization.

Article information

Source
Tohoku Math. J. (2), Volume 55, Number 4 (2003), 551-564.

Dates
First available in Project Euclid: 11 April 2005

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1113247130

Digital Object Identifier
doi:10.2748/tmj/1113247130

Mathematical Reviews number (MathSciNet)
MR2017225

Zentralblatt MATH identifier
1078.14077

Subjects
Primary: 14M25: Toric varieties, Newton polyhedra [See also 52B20]
Secondary: 14E30: Minimal model program (Mori theory, extremal rays)

Citation

Fujino, Osamu. Notes on toric varieties from Mori theoretic viewpoint. Tohoku Math. J. (2) 55 (2003), no. 4, 551--564. doi:10.2748/tmj/1113247130. https://projecteuclid.org/euclid.tmj/1113247130


Export citation

References

  • T. Fujita, On polarized manifolds whose adjoint bundles are not semipositive, Algebraic geometry, Sendai, 1985, 167--178, Adv. Stud. Pure Math. 10, North-Holland, Amsterdam, 1987.
  • W. Fulton, Introduction to toric varieties, Annals of Mathematics Studies, 131, The William H. Roever Lectures in Geometry, Princeton University Press, Princeton, NJ, 1993.
  • Y. Kawamata, On the length of an extremal rational curve, Invent. Math. 105 (1991), 609--611.
  • Y. Kawamata, K. Matsuda and K. Matsuki, Introduction to the minimal model problem, Algebraic Geometry, Sendai 1985, 283--360, Adv. Stud. Pure Math. 10 Kinokuniya, North-Holland, 1987.
  • J. Kollár and S. Mori, Birational geometry of algebraic varieties, Cambridge University Press, Cambridge, 1998.
  • R. Laterveer, Linear systems on toric varieties, Tôhoku Math. J. 48 (1996), 451--458.
  • K. Matsuki, Introduction to the Mori program, Universitext, Springer-Verlag, New York, 2002.
  • M. Mustaţǎ, Vanishing theorems on toric varieties, Tôhoku Math. J. 54 (2002), 451--470.
  • T. Oda, Convex bodies and algebraic geometry, An introduction to the theory of toric varieties, Translated from the Japanese, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)] 15, Springer-Verlag, Berlin, 1988.
  • T. Oda and H. S. Park, Linear Gale transforms and Gelfand-Kapranov-Zelevinskij decompositions, Tôhoku Math. J. 43 (1991), 357--399.
  • M. Reid, Decomposition of toric morphisms, Arithmetic and geometry, Vol. II, 395--418, Progr. Math. 36, Birkhäuser Boston, Boston, MA, 1983.
  • J. Kollár, et al., Flips and Abundance for Algebraic Threefolds, Astérisque 211, Soc. Math. de. France, 1992.